Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 237, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 17, 2014, 8:30 PM CDT for Vernon County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 8:30 PM CDT (01:30 UTC)
- Expired
- Sep 17, 2014, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Vernon County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS53 KSGF 180130
SVRSGF
MOC217-180215-
/O.NEW.KSGF.SV.W.0237.140918T0130Z-140918T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEVADA...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...MILO...MONTEVALLO...MOUNDVILLE...NEVADA AND
SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3785 9458 3789 9425 3779 9407 3764 9407
3764 9408 3765 9462
TIME...MOT...LOC 0131Z 304DEG 21KT 3779 9433
HAIL...1.00IN
WIND...<50MPH
$$
GAGAN4 follow-up statements
748
WWUS53 KSGF 180139
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CDT WED SEP 17 2014
MOC217-180215-
/O.CON.KSGF.SV.W.0237.000000T0000Z-140918T0215Z/
VERNON MO-
839 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON COUNTY UNTIL 915 PM CDT...
AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF NEVADA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 827 PM...LAW ENFORCEMENT REPORTED HAIL
AROUND THE SIZE OF PENNIES IN NEVADA.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...MILO...MONTEVALLO...MOUNDVILLE...NEVADA AND
SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3785 9458 3789 9425 3779 9407 3764 9407
3764 9408 3765 9462
TIME...MOT...LOC 0138Z 304DEG 21KT 3777 9429
HAIL...1.00IN
WIND...<50MPH
$$
GAGAN370
WWUS53 KSGF 180150
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT WED SEP 17 2014
MOC217-180215-
/O.CON.KSGF.SV.W.0237.000000T0000Z-140918T0215Z/
VERNON MO-
850 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON COUNTY UNTIL 915 PM CDT...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SHELDON...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BRONAUGH...MILO...MONTEVALLO...MOUNDVILLE AND SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3782 9459 3779 9407 3764 9407 3764 9408
3765 9462
TIME...MOT...LOC 0151Z 306DEG 19KT 3773 9422
HAIL...1.00IN
WIND...<50MPH
$$
GAGAN335
WWUS53 KSGF 180206
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT WED SEP 17 2014
MOC217-180215-
/O.CON.KSGF.SV.W.0237.000000T0000Z-140918T0215Z/
VERNON MO-
906 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON COUNTY UNTIL 915 PM CDT...
AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRONAUGH...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...MILO...MONTEVALLO...MOUNDVILLE...NEVADA AND
SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3785 9458 3789 9425 3779 9407 3764 9407
3764 9408 3765 9462
TIME...MOT...LOC 0205Z 337DEG 15KT 3769 9446
HAIL...1.00IN
WIND...<50MPH
$$892
WWUS53 KSGF 180213
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT WED SEP 17 2014
MOC217-180223-
/O.EXP.KSGF.SV.W.0237.000000T0000Z-140918T0215Z/
VERNON MO-
913 PM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERNON COUNTY WILL
EXPIRE AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HAIL TO THE SIZE OF PENNIES IS STILL POSSIBLE WITH
THIS THUNDERSTORM IN AND AROUND THE BRONAUGH AREA..
LAT...LON 3785 9458 3789 9425 3779 9407 3764 9407
3764 9408 3765 9462
TIME...MOT...LOC 0213Z 337DEG 15KT 3766 9444
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:49 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 17, 6:49 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 649 PM CDT Wed Sep 17 2014 ...Mesoscale Discussion and Updated Aviation Section... .MESOSCALE DISCUSSION... Issued at 649 PM CDT WED SEP 17 2014 Convection continues to propagate southwestward with time with nearly all activity across northeastern Oklahoma and northwestern Arkansas. Aside from a few lingering storms across far southwestern Missouri, most locations will likely be dry for most if not all of the evening. Concerns are two fold for after midnight. First, will we see redevelopment of showers and storms over northwestern Kansas and second, the potential for fog development. Recent runs of the HRRR have been handling ongoing activity fairly well. These runs indicate another batch of storms developing over northwestern Kansas later this evening and then riding a low level boundary southeast toward the area. MUCAPE looks best to our southwest, and this is likely where the bulk of any activity that does develop will move. Unlike last night, the low level jet tonight does not look nearly as impressive. In fact it is rather ill defined, giving credence to any complex of storms propagating closer to where the better instability will reside. That said, we still cannot rule out a complex of storms clipping the southwestern portion of the outlook area later tonight into Thursday morning. It should be noted that several convection- allowing short term models do not develop any activity. The 18z NAM is by far an outlier and initialized quite poorly. As a result, this model is discounted. As far as fog potential is concerned, this is a conditional risk based on whether or not we see an additional complex of storms, or at least high level "blow off" clouds from a complex just to our west. LAMP and MOS are insistent in developing fog across much of the area. If we can clear out, certainly areas where rain fell today will be prone to fog development. In addition, it appears cross over temperatures will be exceeded across central Missouri. This strongly suggests fog development if skies can remain clear. Will continue to monitor observations and incoming near term model runs to refine the risks of both the fog and rain chances. && .SHORT TERM...(This Evening through Thursday) Issued at 229 PM CDT WED SEP 17 2014 Well its been a little more active than previously thought. Models did not handle today's situation very well and confidence in tonight's forecast is low. A frontal boundary is currently stalled from roughly near Lamar to Roaring River State Park. West of that boundary temperatures are in the middle 80s and over the eastern Missouri Ozarks...temperatures were in the 60s. Convection continues to regenerate near that boundary and has shown signs of moving slowly westward. The short term models are in a bit of a disagreement on the next 12 hours. But the over all trend was to move the axis of convection slowly westward this evening. Temperatures will be again tricky tonight through tomorrow. One note to add is there is another very subtle mid level wave on the Water Vapor imagery over western Nebraska that is riding southeastward it the mid level flow. The big question mark is how this will interact with the boundary in the area overnight and if there will be a similar repeat of overnight convection developing late tonight through early tomorrow morning. Will maintain highest chances for additional convection over portions of southeast Kansas and far southwestern Missouri for the rest of the evening and tonight. Even though we have seen some heavy rainfall in the Springfield area from earlier convection...no headlines for any flash flood watches because the new development tonight should be southwest of where the heavy rainfall fell today. There will still be a chance for an isolated strong storm or two through tonight with marginal severe hail and wind gusts up to 50 mph with the strongest convection. Will have the chance of rain diminishing through out the day on Thursday as upper level ridging begins to move in and cut off rain chances. Temperatures will be warmest out west tomorrow...low 80s and coolest out east...low 70s .LONG TERM...(Thursday Night through Wednesday) Issued at 229 PM CDT WED SEP 17 2014 Warm and dry weather with high pressure in the upper levels on Friday and for most of the day on Saturday. A front will move in late afternoon and overnight Saturday to bring additional showers and thunderstorms. Look at the upper level flow and the leftover moisture from the tropical system out in the southwest U.S...looks like that will mainly stay southwest of our area and most of the energy with the trough will stay up in the Great Lakes Region over the weekend. Will continue to maintain the chance for rain this weekend but not expecting anything heavy at this time. The front clears through on Sunday with gradual clearing and drying. A Canadian airmass moves in for early next week with seasonable Fall like weather. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 649 PM CDT WED SEP 17 2014 Very complicated forecast for tonight. There is a conditional risk for fog at all sites, especially SGF/BBG where heavy rain fell today. There are also signals for another complex of storms to clip the area late tonight. If these storms do materialize, fog will be a lesser risk. If we can stay clear, fog will be a much greater risk. Much will depend on the evolution of mesoscale (and finer) details in the next few hours. Will utilize amendments to change course if/when needed. If fog is the winner tonight and storms do not materialize, LIFR conditions are possible, gradually improving during the daylight hours of Thursday morning. VFR is expected Thursday afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Gagan SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Gagan
Hazardous weather outlook, Sep 17, 7:43 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 743 PM CDT WED SEP 17 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 743 PM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED FOG RISK. DISCUSSION... THUNDERSTORMS HAVE EXITED TO THE SOUTHWEST FOR THE TIME BEING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI OVERNIGHT TONIGHT. SMALL HAIL AND LOCALIZED WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH ANY STORMS. RUNOFF WILL CONTINUE IN AREAS THAT RECEIVED HEAVY RAINFALL ON WEDNESDAY. ADDITIONAL LOCALLY HEAVY RAINFALL WILL BE POSSIBLE LATE TONIGHT. AREAS OF FOG WILL LIMIT VISIBILITY TO ONE MILE OR LESS... ESPECIALLY IN AREAS THAT RECEIVED RAINFALL ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORM ACTIVITY WILL BE ONGOING IN SOME AREAS EARLY THURSDAY BUT WILL WEAKEN THROUGHOUT THE MORNING. A COLD FRONT WILL BRING ADDITIONAL THUNDERSTORM CHANCES OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Sep 17, 3:45 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL SHELL KNOB 36.63N 93.63W
09/17/2014 E1.00 INCH BARRY MO PUBLIC
&&
LINDENBERGSpecial weather statement, Sep 17, 4:44 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CDT WED SEP 17 2014
MOZ088-093-172230-
JASPER MO-NEWTON MO-
444 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTH CENTRAL JASPER
COUNTIES UNTIL 530 PM CDT...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIAMOND...OR 8 MILES NORTH OF NEOSHO...
MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CLIFF VILLAGE...DENNIS ACRES...DIAMOND...
FIDELITY...GRANBY...LEAWOOD...NEOSHO...NEWTONIA...REDINGS MILL...
RITCHEY...SAGINAW...SHOAL CREEK DRIVE...SHOAL CREEK ESTATES...SILVER
CREEK...SOUTHEASTERN JOPLIN AND STARK CITY.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3706 9454 3711 9431 3696 9406 3688 9406
3675 9435 3676 9438
TIME...MOT...LOC 2144Z 320DEG 22KT 3697 9434
GRIFFINLocal storm report, Sep 17, 4:49 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD 4 NNW BOLIVAR 37.67N 93.44W
09/17/2014 POLK MO LAW ENFORCEMENT
LOW WATER CROSSING ON ROUTE 83 AT ABELS BRANCH FLOODED
FOR A BRIEF TIME.
&&
AFOSTERSpecial weather statement, Sep 17, 5:03 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT WED SEP 17 2014
MOZ102-172230-
BARRY MO-
503 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARRY COUNTY UNTIL
530 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SELIGMAN...OR 9 MILES SOUTH OF CASSVILLE...
MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE EAGLE ROCK...SELIGMAN AND WASHBURN.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3653 9407 3666 9390 3650 9367 3649 9367
3649 9403
TIME...MOT...LOC 2204Z 320DEG 21KT 3654 9390
GRIFFINSpecial weather statement, Sep 17, 5:25 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT WED SEP 17 2014
KSZ101-MOZ088-093-172315-
CHEROKEE KS-JASPER MO-NEWTON MO-
525 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...
SOUTHWESTERN JASPER AND WESTERN NEWTON COUNTIES UNTIL 615 PM CDT...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOUTHWESTERN JOPLIN...OR 4 MILES EAST OF
GALENA...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...CLIFF VILLAGE...DENNIS
ACRES...DUQUESNE...GALENA...IRON GATES...JOPLIN...LEAWOOD...NEOSHO...
OAKLAND PARK...RACINE...REDINGS MILL...SAGINAW...SENECA...SHOAL CREEK
DRIVE...SHOAL CREEK ESTATES...SILVER CREEK AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 11 WILL ALSO BE IMPACTED BY
THIS STORM.
LAT...LON 3689 9463 3699 9463 3700 9467 3714 9472
3718 9451 3687 9420 3678 9460
TIME...MOT...LOC 2226Z 324DEG 23KT 3705 9455
GRIFFINSpecial weather statement, Sep 17, 8:25 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT WED SEP 17 2014
MOZ066-077-180215-
BARTON MO-VERNON MO-
825 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARTON AND SOUTHERN
VERNON COUNTIES UNTIL 915 PM CDT...
AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNDVILLE...OR 6 MILES SOUTHWEST OF
NEVADA...MOVING SOUTH AT 15 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HANNON...MILO...
MOUNDVILLE...NEVADA...OSKALOOSA...SHELDON AND VERDELLA.
PEOPLE IN NORTHERN BARTON AND SOUTHERN VERNON COUNTIES...INCLUDING
SHELDON AND VERDELLA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3781 9420 3759 9408 3759 9461 3787 9459
3791 9429
TIME...MOT...LOC 0125Z 342DEG 13KT 3777 9443
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 8:25 PM CDT | Special Weather Statement | SGF | Vernon | 50 min |
| Sep 17, 9:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Sep 17, 10:30 PM CDT | Special Weather Statement | SGF | Barton | 30 min |
| Sep 17, 11:25 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Sep 17, 11:31 PM CDT | Dense Fog Advisory | SGF | Barry, Christian, Dent, Douglas, Howell, Oregon and 7 more | 9 hr |
| Sep 18, 12:08 AM CDT | Special Weather Statement | SGF | Barton | 37 min |
| Sep 18, 1:07 AM CDT | Special Weather Statement | SGF | Jasper | 23 min |
| Sep 18, 1:22 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| Sep 18, 1:38 AM CDT | Special Weather Statement | SGF | Jasper | 37 min |
| Sep 18, 2:17 AM CDT | Special Weather Statement | SGF | Newton | 28 min |
| Sep 18, 3:33 AM CDT | Areal Flood Advisory | SGF | Barry, Jasper, McDonald, Newton | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.